# SDR ABXA20160610094

- Difficulty date: June 10, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 59,072 hours, 43,452 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 113T11102
- Part serial: ABXV050
- Condition: Galled
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SIDE BRACE AFT OTBD BUSHING HAS GALLING MARKS ON THE INSIDE RACE.  REMOVED AND INSTALLED A NEW RT MLG SIDE BRACE AFT OTBD BUSHING IAW REA 62096.  LENGTH: GAUGE 1.0", PN: 113T1110-2, SWIVEL SUPPORT BUSHING, SIDE STRUT RT MLG, SN:ABXV050.  ACFT WAS GROUNDED.
